Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Cymbalta And A Change In Menstrual Cycle


  • Please log in to reply
3 replies to this topic

#1 ItsJustLisa83

ItsJustLisa83

    Just Registered

    ID: 38453

  • Just Registered
  • 1 posts
  • Location:Richmond, VA

Posted 08 July 2009 - 09:58 AM

I hope that I'm posting in the correct place. I'm a new member here and a little confused on how it works so far.
I'm 2 months of being on the medicine and this month I'm 2 weeks late of not having my menstrual cycle. After two HPT that showed negative I'm a little curious as to if I'm just not going to have my menstrual cycle or if it's just going to be irregular. I've tried reading the posts to see if anyone else had this problem but haven't had much luck. Has anyone else had this problem? Thanks, and hope to hear from you all soon. :hearts:


#2 karmic_serenade

karmic_serenade

    Senior Member

    ID: 38965

  • Senior Member
  • PipPipPipPipPip
  • 407 posts

Posted 25 July 2009 - 11:23 AM

I hope that I'm posting in the correct place. I'm a new member here and a little confused on how it works so far.
I'm 2 months of being on the medicine and this month I'm 2 weeks late of not having my menstrual cycle. After two HPT that showed negative I'm a little curious as to if I'm just not going to have my menstrual cycle or if it's just going to be irregular. I've tried reading the posts to see if anyone else had this problem but haven't had much luck. Has anyone else had this problem? Thanks, and hope to hear from you all soon. :hearts:



Absolutely! I skipped my period..I'm about 3 weeks late. Took 3 HPTs and all were negative, and also had a blood test done, which was neg as well. But still no period. I'm in the process of getting of Cymbalta now, so we will see if the phantom cycle returns haha. Best of luck, and you're definitely not alone. It screwed mine up royally.
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
Be who you are..
and say what you feel..
Because those who mind, don't matter..
and those who matter, don't mind.

-Dr. Seuss


#3 marylander

marylander

    Newbie

    ID: 43665

  • Newbie
  • Pip
  • 6 posts

Posted 18 December 2009 - 05:49 PM

Occasionally I miss my cycle too-- sometimes two months in a row. Then it returns with a vengeance-- major blood gushing for 3-4 days and I can't trust any pad. It's a little scary!

--M



I hope that I'm posting in the correct place. I'm a new member here and a little confused on how it works so far.
I'm 2 months of being on the medicine and this month I'm 2 weeks late of not having my menstrual cycle. After two HPT that showed negative I'm a little curious as to if I'm just not going to have my menstrual cycle or if it's just going to be irregular. I've tried reading the posts to see if anyone else had this problem but haven't had much luck. Has anyone else had this problem? Thanks, and hope to hear from you all soon. :shocked:



#4 Lutya

Lutya

    Newbie

    ID: 55504

  • Newbie
  • Pip
  • 7 posts

Posted 11 February 2011 - 09:38 PM

I am having the opposite problem to the OP. This is the second cycle in a few months that I have had an unusual but heavier period. My cycle has shortened (from 25 to 21ish days) and twice my period has almost ended after four days, as usual, only to start up again like it was the first day with heavy bleeding and cramping. It's like having two full periods back to back with no days in between. I'm not on any HBC and nothing has changed in my routine other than starting the Cymbalta in October. I'm 34yo with no children. I have read that Cymbalta can cause "irregular" menstrual bleeding but I have not heard of anyone else having heavier bleeding. Anyone?




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users